# SDR CALA2021100601779

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: D5348004220702
- Condition: Corroded
- Location: R2 Dr
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER SILL AFT CORNER FITTING HAS CORR - A3NB-53-3-6033 - NR 9294552 (28552) GENERATED BY V061334 AT HAECO LCQ. REMOVED AND REPLACED R2 DOOR LOWER AFT CORNER FITTING IAW A320 S RM 51-72-11-911-001 PAR. 2D REMOVED DOT. ACCOMPLISHED BY V074845 , INSP BY N078570.
